Asymptotic limit of fast rotation for the incompressible Navier–Stokes equations in a 3D layer

Hiroki Ohyama, Ryo Takada

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the initial value problem for the Navier–Stokes equation with the Coriolis force in a three-dimensional infinite layer. We prove the unique existence of global solutions for initial data in the scaling-invariant space when the speed of rotation is sufficiently high. Furthermore, we consider the asymptotic limit of the fast rotation and show that the global solution converges to that of 2D incompressible Navier–Stokes equations in some global in time space-time norms.

Original languageEnglish
Pages (from-to)2591-2629
Number of pages39
JournalJournal of Evolution Equations
Volume21
Issue number2
DOIs
Publication statusPublished - Jun 2021

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint

Dive into the research topics of 'Asymptotic limit of fast rotation for the incompressible Navier–Stokes equations in a 3D layer'. Together they form a unique fingerprint.

Cite this